advertisement
Question
Posted by: Natascha | 2011/08/24

Mirena en akneeprobleem

Hi Doc, Ek is 38 jaar oud en het ''n stryd met ''n akneevel sedert my tienerdae. Slegs Diane35 kan dit beheer en gebruik ek dit al vir ongeveer 2 jaar. Ek oorweeg om die mirena te laat insit. Hoe sal dit my velprobleem beï nvloed. Ek het op die internet daaroor gaan oplees en van baie vroue gelees wat gekla het dat hulle velprobleme ontwikkel het of vererger het. Wat is die voordele en die nadele van die mirena.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Mirena is unlikely to help your acne and may make it worse. Advantages are that you don't have to remember to take a pill every day, and that it makes periods lighter. It can give irregular spotting though.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/08/30

The Mirena is unlikely to help your acne and may make it worse. Advantages are that you don't have to remember to take a pill every day, and that it makes periods lighter. It can give irregular spotting though.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement